# SDR SWAA2023052451338

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 62,627 hours, 37,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Incorrect
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LOWER EXIT SIGN LENS HAS ARROW POINTING IN WRONG DIRECTION<[01] INSTALLED CORRECT LENS AT FWD ENTRY DOOR PER AMM 33-51-01
